Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 20,     Number 4,     Winter 2012

 

WEIGHTED PSEUDO-ALMOST AUTOMORPHY
OF PARTIAL NEUTRAL FUNCTIONAL
DIFFERENTIAL EQUATIONS WITH
OPERATOR OF NONDENSE DOMAIN
ZHINAN XIA, MENG FAN AND HAIYAN WANG

Abstract. Sucient criteria are established for the existence and uniqueness of a weighted pseudo almost automorphic solution for some partial neutral functional di erential equations, where the linear part is dominated by a Hille-Yosida operator of negative type with non dense domain. The working tools are based on extrapolation space theory and the Banach contraction mapping principle. We illustrate our main results by studying the existence and uniqueness of a weighted pseudo-almost automorphic solution for partial neutral functional differential equations.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2012 Canadian Applied Mathematics Quarterly (CAMQ)